# SDR CALA2025050104391

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,961 hours, 23,432 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 313N502265
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR)-B757-54-3-0053 ENGINE # L/H NACELLE STRUT 433 FL ACCESS AR EA SHOWS LOWER NUT PLATE RIVETS LOOSE AND NUT PLATE SUPPORTY LIG HT CORROSION. DOT 75-029 HA-75. REF:123778 SDR/SFR REPORTING ONLY REMOVED PANEL 433FL AND SUPPORT PLATE IAW B757-200 SRM 51-40-02- 06-0, FABRICATED PANEL PN: 313N5022-65 IAW BOEING DWG 313N5022 A ND B757-200 SRM 51-40-05-06-0 MATERIAL USED PN: 7075-T6 .0690" B ATH# 4114360, TREAT AND PRIME PLATE IAW B757-200 SRM 51-20-01-06 -0 TOP COAT PLATE IAW AMM 51-21-15-370-801 AND INSGTALLED IAW SR M 51-40-02-06-0 EMP#: V933870 WC: 123778 STA: PNS
